# SDR AALA202110112201

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 34,777 hours, 14,159 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Component: Engine, CFM567B
- Component part number: CFM567BTIQEC7
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O, A

## Discrepancy

AIRCRAFT WAS GROUNDED: EGT INCREASED RAPIDLY INTO AMBER RANGE ON RH ENGINE DURING CLIMB, CREW THROTTLED BACK TO AVOID REDLINE; FLIGHT DECLARED EMERGENCY AND DIVERTED TO LAS. REPLACED S1, S2, S3, AND S4 EGT PROBES (AALA202110113172, AALA202110118169, AALA202110119569) WITH SERVICEABLE UNITS IAW AMM 77-21-01, OPS CHECK GOOD.
